Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Suffering from throat pain after GERD treatment. Medical test normal. How to get relief?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1997
Answered : 267 Questions
Question
hi, i'm XXXXXXX age 20 years, i took treatment for GERD 3 weeks ago. i have been suffering from throat pain, cold and fever from last 2 days , so i went to doctor yesterday, there when they checked my blood pressure it is 170/100. my doctor suggested blood, urine tests and abdominal scan and he checked my reports and said everything is normal but he didn't mentioned the reason for high B.P at this age.
what might be the reason for high b.p? do i have to consult any specialist physician?
or do i have to use any drugs to control b.p?
i live in hostel with irregular lunch timings and i sleep for 5-6 hours a day and i also had constipation problem. are these reasons for my health problems?
Posted Wed, 2 Jan 2013 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Aparna Amritsagar 25 minutes later
Hello,

Thanks for writing your query to us.

Mostly just a single high blood pressure reading does not indicate that you are having hypertension.

Most of the time, B.P readings is increased by stress, exertion, anxiety, tea coffee intake, fever or smoking. So don't worry. You should be relaxed while B.P measurement. Therefore kindly get your blood pressure recorded once again when you are relaxed. If still you BP is high than we need to think of the exact cause of high blood pressure.

If the blood pressure remains persistently high, then you can consult a cardiologist for further evaluation. Medication can be started after trying diet and life style changes.

I think your blood pressure may be high due to anxiety which is the most common cause. So do not worry and get the B.P checked again.

I hope I have answered your query. In case you have any further question I will be happy to help you.

Regards
Above answer was peer-reviewed by
 
Follow-up: Suffering from throat pain after GERD treatment. Medical test normal. How to get relief? 2 days later
my c.t scan report
impressions:
hepatomegaly( liver 14.8 cm size)
mild splenomegaly( spleen 12 cm size)
my doctor said there is some infection and suggested cefact and acetal tablets for
my fever and amtas-m-25 for my blood pressure. but i'm feeling dizzy from the day i'm using these tablets . does any of these cause dizziness? are my reports ok? what do you suggest?
 
 
Answered by Dr. Aparna Amritsagar 59 minutes later
Hello,

Thanks for writing your query to us.

Your CT scan suggests borderline hepatomegaly (enlargement) & splenomegaly (enlargement) which can happen during any form of infection. Hepatomegaly is a condition characterized by the enlargement of the liver to a size that is much greater than normal. Splenomegaly refers to increase in size of spleen. Certain infections bacterial or viral can enlarge both liver & spleen. As the infection is cured the size of liver & spleen returns back to normal, so don’t worry. Continue the antibiotics (T. Cefact) which your doctor has prescribed. T. Acetal is antipyretic, anti infammatory that also needs to be continued as long as you have fever. These tablets do not cause dizziness so you can continue them.

I would also suggest you to check your blood pressure again. If your blood pressure is low & if you take T. Amtas M 25, then you are likely to feel dizziness because this tablet lowers the blood pressure. You are 19 years old, too young to have high blood pressure. So kindly get your blood pressure checked once again & if still the blood pressure is high then the cause for young hypertension needs to be found out. If the blood pressure is normal, then please talk to your doctor regarding stopping T.Amtas M 25.

Avoid dehydration. Increase intake of fluids that will not make you feel dizzy.

I hope I have answered your query. In case you have any further question I will be happy to help you.

Regards
Above answer was peer-reviewed by
 
Follow-up: Suffering from throat pain after GERD treatment. Medical test normal. How to get relief? 48 hours later
i've uploaded my reports .can you please review my reports and suggest anything?
 
 
Answered by Dr. Aparna Amritsagar 1 hour later
Hi,

Thanks for uploading the reports.

Your ECG shows Sinus Tachycardia that means your heart rate is more than normal. Your heart rate is 119 per minute. Normal heart rate is 50 - 100 beats per minute. Heart rate can increase due to stress, fever, exertion, anxiety. This is common finding seen when patient is stressed or anxious while recording of ECG. So dont worry. If your resting pulse rate is between 50 – 100 per minute than nothing to worry.

CT scan report shows that your liver, spleen are mildly enlarged along with nonspecific mesenteric lymph nodes. This suggests that there is underlying infection or any inflammatory process going on.

Although the detected lymph nodes may be normal, there are a large number of disease processes that may lead to mesenteric lymphadenopathy. The most common causes of mesenteric lymphadenopathy are neoplastic, inflammatory, and infectious processes.

When infection sets in, the lymph nodes often respond by becoming enlarged as they work to fight off the infection. Infection in the lower abdomen can cause the mesenteric lymph nodes to swell, this type of inflammation of the mesenteric lymph nodes usually will resolve on its own without invasive treatment or surgery. Many of these causes may also result in lymphadenopathy elsewhere in the body, so kindly get yourself examined by your doctor.

In view of your young age & short duration of symptoms possibility of any cancer is ruled out.
Kindly continue the antibiotics are prescribed by your doctor as infection needs to be controlled.

Take proper rest. Don't exert. Symptoms should subside in week’s time.

I hope I have answered your query. Take care & don't worry.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor